# SDR GTIA021117

- Difficulty date: October 16, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT GEAR DOOR OPEN ANNUNCIATOR ON IN FLIGHT.  FOUND LEFT MAIN GEAR DOOR OPEN PROX SWITCH GUMMED UP.  CLEANED SWITCH.
